# SDR RIS2006F00000

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N933DD
- Make and model: Cessna 182
- Aircraft serial: 18260933
- Engine: Cont O470*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 07166171
- Condition: Chafed
- Location: Fuel System
- Part time: 5,401 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINE WAS CHAFED 90 PERCENT THRU BY AILERON CABLE.  THIS ITEM SHOULD BE CHECKED ON ALL MFG AC WITH FUEL LINES RUNNING ALONG AILERON CABLES.  (K)
